Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 396 downloads ] [ 0 comments ]
@inproceedings{ziyang2019heights,
  title={Heights in families of abelian varieties and the Geometric Bogomolov Conjecture},
  author={Ziyang Gao, and Philipp Habegger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200515200411425202681},
  booktitle={Annals of Mathematics},
  volume={189},
  pages={527-604},
  year={2019},
}
Ziyang Gao, and Philipp Habegger. Heights in families of abelian varieties and the Geometric Bogomolov Conjecture. 2019. Vol. 189. In Annals of Mathematics. pp.527-604. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200515200411425202681.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved